# SDR SWIA2018061844788

- Difficulty date: May 23, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 34,971 hours, 31,673 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT, INBD FLAP LEADING EDGE VANE HAD THREE CHAFES ON THE LEADING EDGE.  INSTALLED A NEW FLAP VANE IAW SRM.
